de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Trapped electron distributions on open magnetic field lines

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons103877

Daly,  P. W.
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Daly, P. W., & Fritz, T. A. (1982). Trapped electron distributions on open magnetic field lines. Journal Geophysical Research, 87, 6081-6088.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-E7AB-6
Abstract
There is no abstract available